Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The hereditary Dunford-Pettis property for $ l\sb 1(E)$

Author: Pilar Cembranos
Journal: Proc. Amer. Math. Soc. 108 (1990), 947-950
MSC: Primary 46B15; Secondary 46E40
MathSciNet review: 1004415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Banach space $ E$ is said to be hereditarily Dunford-Pettis if all of its closed subspaces have the Dunford-Pettis property. In this note we prove that the Banach space $ {l_1}(E)$, of all absolutely summing sequences in $ E$ with the usual norm, is hereditarily Dunford-Pettis if and only if $ E$ is also.

References [Enhancements On Off] (What's this?)

  • [1] Pilar Cembranos, The hereditary Dunford-Pettis property on 𝐶(𝐾,𝐸), Illinois J. Math. 31 (1987), no. 3, 365–373. MR 892175
  • [2] Joe Diestel, A survey of results related to the Dunford-Pettis property, Proceedings of the Conference on Integration, Topology, and Geometry in Linear Spaces (Univ. North Carolina, Chapel Hill, N.C., 1979) Contemp. Math., vol. 2, Amer. Math. Soc., Providence, R.I., 1980, pp. 15–60. MR 621850
  • [3] Joseph Diestel, Sequences and series in Banach spaces, Graduate Texts in Mathematics, vol. 92, Springer-Verlag, New York, 1984. MR 737004
  • [4] H. Knaust and E. Odell, On 𝑐₀ sequences in Banach spaces, Israel J. Math. 67 (1989), no. 2, 153–169. MR 1026560, 10.1007/BF02937292
  • [5] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin-New York, 1977. Sequence spaces; Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 92. MR 0500056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46E40

Retrieve articles in all journals with MSC: 46B15, 46E40

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society